Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fear of Brain tumor
Mar 10, 2010

i am living in africa, and HIV+ for the last 10 years and started ARV 6 years back ,now i am on tenovavir,neverapin andlamuvidine, currently i am noticing at the back of my head a darkening and feeling pain and also a feeling of losing balance /feeling rotation when i move my head from one side to other.my doctor didnot want to tell me right he recently see me and said it might be virgo or problem of ear balance.what I am asking is how to proceed in getting quick measure, second is it possible to treat the brain tumor with surgery. please advice me. E.k

Response from Dr. Henry

Risk for HIV/AIDS related brain tumor related partlyu to CD4 count (decreased risk if CD4 count >> 200). Cerebellar or middle ear problem can cause balance problems so do recommend clinical evaluation. Brain tumor is a possibility but other conditions much more likely. KH



Previous
Muscle Soreness on Atripla
Next
3 years on Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement